# SDR AALA202303303535

- Difficulty date: March 5, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A320*
- Aircraft serial: 4850
- Aircraft time: 37,699 hours, 14,453 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030501600
- Part serial: A11153
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Part time: 37,699 hours, 14,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE FLAP INTERCONNECTING STRUT BETWEEN WS 4067 AND 5512, BETWEEN RIBS 8 AND 10. REPLACED FLAP INTERCONNECTING STRUT PER AMM 27-51-44.
